- -

Approximation of integration maps of vector measures and limit representations of Banach function spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Approximation of integration maps of vector measures and limit representations of Banach function spaces

Show full item record

Jiménez Fernández, E.; Sánchez Pérez, EA.; Werner, D. (08-1). Approximation of integration maps of vector measures and limit representations of Banach function spaces. Annales Polonici Mathematici. 120(1):63-81. https://doi.org/10.4064/ap170407-21-9

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/138375

Files in this item

Item Metadata

Title: Approximation of integration maps of vector measures and limit representations of Banach function spaces
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] We study whether or not the integration maps of vector measures can be computed as pointwise limits of their finite rank Radon¿Nikodým derivatives. The positive cases are obtained by using the circle of ideas related ...[+]
Subjects: Vector measures , Integration map , Daugavet property
Copyrigths: Reserva de todos los derechos
Source:
Annales Polonici Mathematici. (issn: 0066-2216 )
DOI: 10.4064/ap170407-21-9
Publisher:
Institute of Mathematics, Polish Academy of Sciences
Publisher version: https://doi.org/10.4064/ap170407-21-9
Thanks:
E. Jiménez Fernández was supported by Junta de Andalucía and FEDER (grant no. P09-FQM-4911 (Spain)) and by Ministerio de Economía, Industria y Competitividad (grant no. MTM2012-36740-C02- 02 (Spain)). E. A. Sánchez Pérez ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record